MAUDE Adverse Event Report: COVIDIEN KANGAROO EPUMP - RFB; PUMP, INFUSION, ENTERAL

COVIDIEN KANGAROO EPUMP - RFB; PUMP, INFUSION, ENTERAL
Model Number 382401
Medical Device Problem Code Inaccurate Delivery (2339)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The incident sample has been requested but to date has not been received for evaluation.If the sample is received, or if additional information pertinent to the incident is obtained a follow-up report will be submitted.As part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.
 
Event or Problem Description
The customer reported that the rate of the device was out of range.During preventative maintenance testing, the volume was over the 82.4ml limit when the device was set to continuous mode of 150ml/hr for the 30min accuracy test.

Brand Name
KANGAROO EPUMP - RFB
Common Device Name
PUMP, INFUSION, ENTERAL
Manufacturer (Section D)
COVIDIEN
15 hampshire street
mansfield MA 02048
MDR Report Key11685186
Report Number1282497-2021-10070
Device Sequence Number2935438
Product Code LZH
UDI-Device Identifier10884521006621
UDI-Public10884521006621
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/19/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number382401
Device Catalogue Number382401
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/01/2021
Initial Report FDA Received Date04/19/2021
Patient Sequence Number1